Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ q$-probability distributions via an extension of the Bernoulli process


Author: Philip Feinsilver
Journal: Proc. Amer. Math. Soc. 87 (1983), 508-515
MSC: Primary 60J05; Secondary 33A35
MathSciNet review: 684648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One-parameter extensions of the Binomial, Negative Binomial, Poisson, Geometric and Gamma distributions are derived via an extension of the standard Bernoulli counting scheme. The method is to examine the elementary "potential theory" for the basic process. Some interesting extensions to continuous time are mentioned also.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J05, 33A35

Retrieve articles in all journals with MSC: 60J05, 33A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0684648-5
PII: S 0002-9939(1983)0684648-5
Article copyright: © Copyright 1983 American Mathematical Society